Please use this identifier to cite or link to this item:

Title: Estimates for the Life-Span of the Solutions for Semilinear Wave Equations/Communications on Pure and Applied Analysis
Authors: 李明融
Date: 2008-03
Issue Date: 2008-12-24 13:38:37 (UTC+8)
Relation: Communications on Pure and Applied Analysis, 7(2), 417-432
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing